# SDR KC2R2014FA0000186

- Difficulty date: March 17, 2014
- Submitted: March 26, 2014
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Defective
- Location: Magneto
- Part time: 500 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE HUB ASSY FOUND BROKEN AND CRACKED AT FLYWEIGHT BASE PLATE.  DEFECT FOUND DURING "500 HR INSPECTION" OF MAGNETO.  MAGNETIC PARTICLE INSPECTION REVEALED CRACKS RADIATING FROM SHARP CORNERED FEATURE OF STAMPED BASE PLATE.
